# SDR 99UAL900049

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, GEAR DID NOT FULLY RETRACT.  CYCLED GEAR, CAME UP OK BUT GOT LGCIU FAULT WITH ASSOCIATED ECAM WARNING.
